# SDR 08FDEA00423

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 76,479 hours, 25,027 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: AKC7332503
- Condition: Missing
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING WALKAROUND, FOUND AFT ACCESSORY COMPARTMENT DOOR MISSING.  NEED IPC 53-52-01-01 ITEM 440 MPN AKC7332-1 LOWER TAILCONE DOOR.  REMOVED TAIL CONE IAW MD-10-10 AMM 53-52-00-2.  COMPLETED INSTALLATION OF TAIL CONE ASSY.  SAFTIED AND LUBED HINGE BOLTS.  INSTALLED HINGE FAIRINGS PR MD10-10 M/M 53-52-00-1.
